MAUDE Adverse Event Report: Applied Medical Resources Kii Optical Access System; Laparoscope, General & Plastic Surgery

Applied Medical Resources Kii Optical Access System; Laparoscope, General & Plastic Surgery
Model Number C0R37
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: vats lobectomie.Event description: pcf was received with few information: how the device was being used is unknown.The description of the event is unknown.There is no clinical impact to the patient.Additional information received by an applied medical representative via email on 20aug26: the product was used in the same way i observed before.They use rolled-up gauze during the procedure it insert and remove it through the trocar.I did not receive a photo of the product.It was ordered via hospital logistics, account id (b)(4) - lot confirmation was performed with this account.Additional information by an applied medical representative, via email on 21aug26: the duck was in total released from the trocar.Closing letter requested.Intervention: removing the double duck bill out of the patient.Patient status: ok.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.

Brand Name
Kii Optical Access System
Common Device Name
Laparoscope, General & Plastic Surgery
Manufacturer (Section D)
Applied Medical Resources
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
+1(949)713-5359
MDR Report Key50525350
Report Number2027111-2026-00705
Device Sequence Number6012483
Product Code GCJ
UDI-Device Identifier00607915116422
UDI-Public(01)00607915116422
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC0R37
Device Catalogue Number101414401
Device Lot Number1576815
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date08/31/2026
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Intuitive robot laparoscopic instruments; Rolled-up gauze
Patient SexUnknown